Abstract and Applied Analysis

Nearly Ring Homomorphisms and Nearly Ring Derivations on Non-Archimedean Banach Algebras

Madjid Eshaghi Gordji

Full-text: Open access

Abstract

We prove the generalized Hyers-Ulam stability of homomorphisms and derivations on non-Archimedean Banach algebras. Moreover, we prove the superstability of homomorphisms on unital non-Archimedean Banach algebras and we investigate the superstability of derivations in non-Archimedean Banach algebras with bounded approximate identity.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 393247, 12 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313170938

Digital Object Identifier
doi:10.1155/2010/393247

Mathematical Reviews number (MathSciNet)
MR2754194

Zentralblatt MATH identifier
1218.46050

Citation

Gordji, Madjid Eshaghi. Nearly Ring Homomorphisms and Nearly Ring Derivations on Non-Archimedean Banach Algebras. Abstr. Appl. Anal. 2010 (2010), Article ID 393247, 12 pages. doi:10.1155/2010/393247. https://projecteuclid.org/euclid.aaa/1313170938


Export citation